# SDR DALA2024090608779

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 98,160 hours, 25,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Empty
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 R1 DOOR ASSISTBCYLINDER PRESSURE READS ZERO. CORRECTIVE ACTION: R/R R1 DOOR EMERGENCY POWER RESEVOIR IAW B757 AMM 52-11. (5898580)
